# SDR AU990036

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE PYLON TOP WEB CRACKED AT THE REAR OUTBOARD CORNER OF ONE WEB CUT-OUT.  CRACK LENGTH 9.53 MM (0.375 INCH).  FOUND DURING EDDY CURRENT INSPECTION.
